Nardi, E. ORCID: https://orcid.org/0000-0002-7145-6473 and Rowland, T. (2010) Editorial. Research in Mathematics Education, 12 (2). pp. 95-97. ISSN 1754-0178

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Education and Lifelong Learning
UEA Research Groups: Faculty of Social Sciences > Research Groups > Research in Mathematics Education
Depositing User: Libby Allen
Date Deposited: 12 Apr 2011 14:58
Last Modified: 31 Aug 2022 18:12
URI: https://ueaeprints.uea.ac.uk/id/eprint/29099

Actions (login required)

View Item View Item